MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/09546634.2019.1624683

Медицинская библиотека · The Journal of dermatological treatment · 2019

Rosacea associated with dupilumab therapy.

Heibel Haley D, Hendricks Aleksi J, Foshee James P, Shi Vivian Y

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Background

Dupilumab is used for treatment of atopic dermatitis through blockade of IL-4 and IL-13 signaling of the Th2 pathway. Recent case reports have described alopecia, psoriasis, persistent facial dermatitis, and recall dermatitis at patch test sites after the initiation of dupilumab therapy.Case report: We describe the case of a 67-year-old female with atopic dermatitis who developed recurrent episodic flares of rosacea temporally associated with dupilumab injections that resolved after dupilumab discontinuation.

Conclusion

The cause of rosacea-like reaction associated with dupilumab treatment is unknown. Th2 pathway inhibition by dupilumab may promote Demodex proliferation and increased IL-17-mediated inflammation implicated in the pathophysiology of rosacea.Abbreviations: atopic dermatitis: AD; interleukin: IL; persistent facial dermatitis: PFD; T-helper cell type 1: Th1; T-helper cell type 2: Th2; T-helper cell type 17: Th17; tumor necrosis factor-∝: TNF-∝.

Для цитирования: Heibel Haley D, Hendricks Aleksi J, Foshee James P, Shi Vivian Y. Rosacea associated with dupilumab therapy.. The Journal of dermatological treatment. 2019. DOI: 10.1080/09546634.2019.1624683.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.